# SDR SWIA2020042450307

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON SEAT TRACKAT FUS. STA. 409.00 TO FUS. STA.409.00 + 96; RBL 9 R   (C-CHECK) RO 4/22/2020   REMOVED CORROSION FROM SEAT TRACK F.S. 409.00TO 409+128 RBL 9 IAW CRJ200 SRM. PERFORMED U.T. THICKNESS CK IAW BOMBARDIER CRJ200 NDTM. ORIGINAL WAS .100. REMAINING IS .075. CORROSION IS OUT OF LIMITS IAW CRJ200 SRM. LOCATED AND DRILLED NEW SEAT TRACK  P/N  6656-144 IAW CRJ2OO SRM TEMP. REV. 51-42. TREATED NEW SEAT TRACK IAW CRJ200 SRM. REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW P/N 6656-144 IAW CRJ200 SRM
